Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

is it safe to take benadryl every few days? anyone else ever have this?

Just wondering if anyone else ever had this side effect, it sometimes seems like the morning after I take it I see white snow kind of in my vision . I already have a small catteract and I know benadryl can sometimes cause them so I only ever take it when really needed, which is at least twice a week but the vision thing is worrying me a bit, does anyone else ever experience white snow like vision after taking it??

Answer Question
 
Anonymous

Asked by Anonymous at 10:39 PM on Sep. 8, 2010 in Health

Answers (4)
  • ive never had that happen. Sometimes i take benadryl to help me sleep. I would talk to your doctor about it.
    Alexsmom04

    Answer by Alexsmom04 at 10:50 PM on Sep. 8, 2010

  • I agree, you need to talk to your Dr about that. I took Benadryl everyday for a month because I broke out into hives 3 times a day. I didn't have any side effects like that.
    PoisonousBlonde

    Answer by PoisonousBlonde at 10:58 PM on Sep. 8, 2010

  • The only side effect I see from Benadryl is extreme drowsiness. My daughter takes it a lot in the spring/summer/fall because she's allergic to poison ivy, oak and sumac.

    scout_mom

    Answer by scout_mom at 11:33 PM on Sep. 8, 2010

  • I've taken benedryl for most of my life. Never had any side effects like that. I take it at night to sleep.
    motherofhope98

    Answer by motherofhope98 at 6:56 AM on Sep. 9, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN